12 Jan 2014
As long as you are not pregnant, breastfeeding, taking a diabetic medication (like insulin or glyburide), or a statin and you don't have Alzheimer's disease or other forms of dementia you should be fine. You should talk to your doctor if you are taking other medications.
19 May 2014
I to take synthroid for 10 years for my hypothyroid. I'm pretty healthy and really only need to loose 10lbs give or take a lb, so I recently started to loose weight the right way and was doing the low calorie thing and exercising, 3 weeks in and a couple of lbs down I decided to use garcinia cambogia well 2 days later I was feeling exhausted and I mean hypothyroid exhausted, but I didn't think anything of it, then I started getting hungry and couldn't eat enough still not thinking nothing. But by day 4 I was physically unable to keep my eyes open and was walking around with a box of Girl Scout cookies. My husband said "its your thyroid meds"! And I started thinking how could it be? How could I get this low this fast? Then it hit me its the garcinia. Which lead me to here googling the same question to see if my suspicions where correct. And I see the other responses confirmed what I thought. So I suggest you stay away from it.
Hope this helps!
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Levothyroxine (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've had hypothyroidism for almost 20 years. But my doctor lowered the dosage on my levothyroxin, even though my test results showed my thyroid ...
3 answers • 8 Apr 2013
I have diverticulosis and take a daily fiber capsule to ward off attacks. I also take a thyroid replacement (Levoxyl generic) following RAI for ...
1 answer • 12 Aug 2013
I am on 100mcg thyroxine and have ordered some garcinia Cambogia 500mg per capsule. Will this negate the use of thyroxine?
0 answers • 24 Jul 2014
I am on 7.5 mg or Esitalpram and going to go down to 5mg of December 6th. I really need to get this weight off for health reasons. Will the ...
0 answers • 12 days ago